Re: DEPRO VERA SIDE EFFECTS
[ Follow Ups ] [ Post Followup ] [ Epigee Birth Control Guide Bulletin Board ]
Posted by Keri Lyons on March 28, 2001:
In Reply to: Re: DEPRO VERA SIDE EFFECTS posted by Amy on January 11, 2001:
>> >> I STARTED THE SHOT DEC OF 98 AS I HAD BEEN EXTEMELY UNBEARABLE DURING MY PMS. I DID GAIN ABOUT THIRT POUNDS, SEX WA NOT ENJOYABLE , IT WAS HARD TO BE PLEASED IF YOU KNOW WHAT I MEAN. I ALSO NOTICED A SORT OF NUMB/EMOTIONLESS PERSON THAT I NORMALLY AM NOT. IT TOOK A LONG TIME FOR ME TO NOTICE ALL OF THE SIDE EFFECTS.
>> >> I REALLY NEVER FELT RIGHT BUT DIDN'T ATTRIBUTE IT TO THE SHOT UNTIL DEC OF 99.
>> >> THE LAST TIME I RECIVED IT WAS MARCH 2000.
>> >> SINCE THEN I FINELY FEEL GOOD . I ALSO DIDN'T REALIZE THAT IT TOOK SO LONG TO GET A PERIOD. I HAD ONE SMALL ONE IN OCT AND A GOOD ONE IN DEC. I HOPE I WILL START TO BECOME REGULAR . I DON'T RECOMEND THIS MEDICINNE FOR ANY ONE .
>> Hi, my names Amy. I had one shot and the side affects that I had aren't even listed. I was in the ER 3 times aweek for the first month b/c
>> I don't eat salt & the shot takes alot of salt out of your body. The craps I had the first month being off the shot were trouble.I'm not
>> recommending this shot to anyone.
Post a Followup